# SDR VNAA9909001

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Loose
- Location: Rt Oiltemp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PIT,THE RIGHT ENGINE OIL TEMPERATURE INDICATION WENT TO 120 DEGREES AND THEN THE DISPLAY WENT BLANK ON THE EICAS DISPLAY.  THE AIRCRAFT RETURNED TO THE FIELD AND MAINTENANCE INSPECTED THE RIGHT ENGINE OIL TEMPERATURE SENSOR AND RESECURED CONNECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL  79-32-00.  GROUND OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
